Pre-loader
Hot
New
In stock
Out Stock

Buscapina Multi Symptom Pain Relief Acetaminophen and Caffeine, Caplets, 24 ea

Reviews loading...

SKU: JK11733

AVAILABILITY: In stock (5 items)

VENDOR: Buscapina

$16.89

Hurry up! Sales Ends In

Hurry! Only 5 Left in Stock!

Real time 20 visitor right now
Shopify Secure
PayPal
Visa
MasterCard
PRODUCT INFORMATION
CUSTOMER REVIEWS
PRODUCT INFORMATION

Having menstrual cramps and need something to help with the pain? Having any bloating or headaches lately? Buscapina is a fast acting pain reliever containing Acetaminophen 500 mg, Caffeine 60mg, and Pyrilamine Maleate 15 mg. These ingredients provide quick temporal relief for menstrual cramps, bloating, fatigue, common cold symptoms, backache, headache, water-weight gain and more. Do not exceed recommended dosage. Adults and children 12 years and over: take 2 caplets with water. Repeat every 6 hours, as needed do not exceed 6 caplets. Made in USA. Manufactured in FDA regulated facilities. If a skin or general allergic reaction occurs, stop use and seek medical help right away. 24 caplets come in a pack.


Expiration Date: We have fresh stock each week with exceptional expiration dates prior to JANUARY 2024. Products will expire no later than six months to 1 year after receipt.

Product Packaging: Please note that some manufacturer may often change their packaging. This product may arrive different from what is pictured. We will always ship the most up-to-date packaging to our customers. Please contact us if you have any questions about this product or would like to request an older version of this product.

Healthcare Disclaimer: Content on this site is for reference purposes only. does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.


UPC: 856828008007
Weight: 6.97 oz
OSE: JK11733-01-917-2022616-WAL933876293
CUSTOMER REVIEWS

We use cookies to give you the best possible user experience. Read our GDPR Disclaimer to learn more about our use of cookies, your choices, and how to change your browser settings.

Buscapina Multi Symptom Pain Relief Acetaminophen and Caffeine, Caplets, 24 ea

Buscapina Multi Symptom Pain Relief Acetaminophen and Caffeine, Caplets, 24 ea

$16.89
Reviews loading...
Pre-loader